# SDR UPS08852242

- Difficulty date: April 23, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 4619670
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A PIT STA 390, LONGERON 36 SPLICE HAS EVIDENCE OF CRACK.  REPLACED LONGERON 36 SPLICE AT STA 390 IAW SRM 51-01-20.
